# SDR IPXA2020061056406

- Difficulty date: April 23, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C SEAT TRACK IS CORRODED BETWEEN STA 1401-1521 AT X=8.50. REMOVED AND REPLACED SEAT TRACK IAW EA 011-5310-01-A8188 REV IR AND EO MD-11-5310-76615-A. (MINOR)
